Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. S. Milne
Title: Étale cohomology
Additional book information: Princeton Univ. Press, Princeton, N.J., 1980, xiii + 323 pp., $26.50.

References [Enhancements On Off] (What's this?)

  • 1. P. Deligne, La conjecture de Weil. I, Inst. Hautes Études Sci. Publ. Math. 43 (1974), 273-307. MR 340258
  • 2. P. Deligne, Cohomologie étale SGA 4 1/2, Lecture Notes in Math., vol. 569, Springer-Verlag, Berlin and New York, 1977. MR 463174
  • 3. A. Grothendieck et al., SGA 4, Lecture Notes in Math., vols. 269, 270, 305, Springer-Verlag, Berlin and New York, 1972-1973.
  • 4. A. Weil, Number of solutions of equations over finite fields, Bull. Amer. Math. Soc. 55 (1949), 497-508. MR 29393

Review Information:

Reviewer: Spencer Bloch
Journal: Bull. Amer. Math. Soc. 4 (1981), 235-239
DOI: https://doi.org/10.1090/S0273-0979-1981-14894-1
American Mathematical Society